Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008 (2008), Article ID 214030, 8 pages
http://dx.doi.org/10.1155/2008/214030
Research Article

Some Estimates of Schrödinger-Type Operators with Certain Nonnegative Potentials

1Department of Mathematics and Mechanics, University of Science and Technology Beijing, Beijing 100083, China
2College of Science, Shandong Jianzhu University, Jinan 250101, Shandong Province, China

Received 4 September 2008; Revised 1 November 2008; Accepted 3 November 2008

Academic Editor: Jie Xiao

Copyright © 2008 Yu Liu and Youzheng Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. L. Fefferman, “The uncertainty principle,” Bulletin of the American Mathematical Society, vol. 9, no. 2, pp. 129–206, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. P. Zhong, Harmonic analysis for some Schrödinger type operators, Ph.D. thesis, Princeton University, Princeton, NJ, USA, 1993.
  3. Z. W. Shen, “Lp estimates for Schrödinger operators with certain potentials,” Annales de l'Institut Fourier, vol. 45, no. 2, pp. 513–546, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H.-Q. Li, “Estimations Lp des opérateurs de Schrödinger sur les groupes nilpotents,” Journal of Functional Analysis, vol. 161, no. 1, pp. 152–218, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Sugano, “Lp estimates for some Schrödinger type operators and a Calderón-Zygmund operator of Schrödinger type,” Tokyo Journal of Mathematics, vol. 30, no. 1, pp. 179–197, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  6. X. Tao and H. Wang, “On the Neumann problem for the Schrödinger equations with singular potentials in Lipschitz domains,” Canadian Journal of Mathematics, vol. 56, no. 3, pp. 655–672, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet